# SDR HNAA2024032700221

- Difficulty date: February 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 51,743 hours, 49,041 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Frms 76-77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E024088 R/H AFT EXTERNAL FUSELAGE LWR SKIN HAS A DENT BETWEEN FR-76 AND FR-77 AND STGRS 18R AND 19R.  PERFORMED PERMANENT REPAIR OF DENT ON R/H AFT EXTERNAL FUSELAGE LWR SKIN HAS BETWEEN FR-76 AND FR-77 AND STGRS 18R AND 19R IAW PIEDMONT EO1-53-24-0214 AND ETD2024-145-005776 REV A
